Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 74, NWS Kansas City, MO

July 14, 20074 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 14, 2007, 9:27 PM CDT for 4 counties in Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2007, 9:27 PM CDT (02:27 UTC)
Expired
Jul 14, 2007, 10:00 PM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Caldwell County, MO, Carroll County, MO, Daviess County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 6:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2009 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2003 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 150227
SVREAX
MOC025-033-061-117-150300-
/O.NEW.KEAX.SV.W.0074.070715T0227Z-070715T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT SAT JUL 14 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 1000 PM CDT

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTH OF BRECKENRIDGE...OR 8 MILES SOUTHEAST OF GALLATIN...AND
  MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRECKENRIDGE BY 935 PM CDT.
  UTICA BY 950 PM CDT.
  8 MILES NORTHEAST OF BRAYMER BY 1000 PM CDT.

THE TOWNS OF MOORESVILLE...LUDLOW AND DAWN ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS

LAT...LON 3994 9377 3981 9405 3955 9389 3947 9356
      3968 9345

$$

21
2 follow-up statements
000 
WWUS53 KEAX 150240
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 PM CDT SAT JUL 14 2007

MOC025-033-061-117-150300-
/O.CON.KEAX.SV.W.0074.000000T0000Z-070715T0300Z/
CARROLL MO-CALDWELL MO-LIVINGSTON MO-DAVIESS MO-
940 PM CDT SAT JUL 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIESS...SOUTHWESTERN LIVINGSTON...EASTERN CALDWELL AND NORTHWESTERN
CARROLL COUNTIES UNTIL 1000 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BRECKENRIDGE...OR 12 MILES EAST OF HAMILTON...MOVING
SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  UTICA AND 9 MILES NORTHEAST OF BRAYMER BY 1000 PM CDT.

THE TOWNS OF MOORESVILLE...LUDLOW AND DAWN ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3990 9380 3982 9396 3955 9389 3947 9356
      3968 9345

$$

21
000 
WWUS53 KEAX 150257
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT SAT JUL 14 2007

MOC025-033-061-117-150307-
/O.EXP.KEAX.SV.W.0074.000000T0000Z-070715T0300Z/
CARROLL MO-CALDWELL MO-LIVINGSTON MO-DAVIESS MO-
957 PM CDT SAT JUL 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS...
SOUTHWESTERN LIVINGSTON...EASTERN CALDWELL AND NORTHWESTERN CARROLL
COUNTIES WILL EXPIRE AT 1000 PM CDT...

AT 952 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3990 9380 3982 9396 3955 9389 3947 9356
      3968 9345

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:37 PM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, Jul 14, 3:37 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CDT SAT JUL 14 2007

.DISCUSSION...

WEAK FRONTAL BOUNDARY SLOWLY SAGGING INTO NORTHERN MISSOURI THIS
AFTERNOON. WEAK CONVERGENCE ALONG THE BOUNDARY AND ADEQUATE CAPPING
HAS KEPT A MEAGER CU FIELD ALONG AND AHEAD OF THE FRONT. FEEL BEST
CHANCE OF CONVECTIVE INITIATION WILL BE ALONG THE BOUNDARY DURING
THE EARLY EVENING HOURS AND HAVE TAILORED CHC POPS ACCORDINGLY.
HOWEVER...CURRENT THINKING IS ANY ACTIVITY WILL BE SCATTERED IN
NATURE AND MAINLY DIURNALLY DRIVEN. GIVEN STORMS INITIATE...SOME SVR
POTENTIAL DOES EXIST AS TEMPS HAVE RISEN INTO THE UPPER 80S TO LOWER
90S COUPLED WITH DEWPOINTS IN THE MID TO UPPER 60S. THIS HAS YIELDED
SBCAPE VALUES OF 2500-3000 J/KG WITH LOW TO MID LEVEL LAPSE RATES
NEAR 8.5C SETTING THE STAGE FOR VIGOROUS INITIAL UPDRAFTS AND STRONG
DOWNDRAFT POTENTIAL. HOWEVER...WITH BULK SHEAR ON THE ORDER OF 20 TO
PERHAPS 25KTS...FREEZING LEVELS APPROACHING 15KFT AND WEAKENING LAPSE
RATES ABOVE 650MB...STORMS SHOULD BE SHORT LIVED AND PRESENT LITTLE
OPPORTUNITY FOR LARGE HAIL PRODUCTION. IN ADDITION...GIVEN SHORT
LIFE SPANS EXPECTED ADDITIONAL STORMS WILL LIKELY DEVELOP ALONG
OUTFLOW OF INITIAL ACTIVITY UNTIL THE LOSS OF DAYTIME HEATING HALTS
ADDITIONAL DEVELOPMENT.

THINKING MOST OF THE ACTIVITY WILL DISSIPATE DURING THE EVENING
HOURS BUT DID KEEP SLIGHT CHC POPS OVERNIGHT IN THE OFF CHANCE THINGS
LINGER LONGER THAN EXPECTED. SOME UNCERTAINTY EXIST WITH REGARDS TO
SOUTHWARD PROGRESSION OF BOUNDARY GIVEN WEAK POST FRONTAL PRESSURE
RISES. GIVEN CONVECTION DOESNT SWEEP LOW LEVEL MOISTURE OUT OF THE
AREA OVERNIGHT...ADEQUATE INSTABILITY SHOULD EXIST FOR THE CHC OF
SCATTERED CONVECTION BY THE AFTERNOON HOURS. MUCH UNCERTAINTY EXIST
IN THIS SCENARIO AND HAVE LEFT ONLY SLIGHT CHC POPS SOUTH OF I70 TO
ACCOUNT. TEMPS SHOULD ONCE AGAIN BE ON THE WARM SIDE TOMORROW AS
LITTLE COLD AIR WILL FILTER IN BEHIND THE AFOREMENTIONED BOUNDARY.
WITH 19-21C H85 TEMPS EDGING INTO THE AREA AS WESTERN US UPPER RIDGE
BUILDS WESTWARD...FEEL UPPER 80S TO LOWER 90S ARE JUSTIFIED ONCE
AGAIN.

NEXT SHORT WAVE IN NW FLOW TO SWEEP ACROSS THE GREAT LAKES MONDAY
WITH A WEAK FRONT APPROACHING NORTHERN MISSOURI BY MONDAY NIGHT. NOT
OVERLY IMPRESSED BY PRECIP CHANCES WITH THIS SYSTEM AS MAIN ENERGY
WILL REMAIN TO THE NORTH AND EAST OF THE AREA. NEVERTHELESS...KEPT
SLIGHT CHC WORDING MAINLY ACROSS THE NORTHEAST COUNTIES MONDAY
EVENING. OTHERWISE...SHOULD BE ANOTHER WARM DAY AS H85 TEMPS WARM
SLIGHTLY LEADING TO AFTERNOON HIGHS IN THE LOWER 90S AREAWIDE.

DEROCHE

EXTENDED...

CONTINUE TO LOOK FOR THE UPPER RIDGE TO BUILD IN FOR THE EXTENDED
PORTION OF THE FORECAST. HIGHS WILL CLIMB INTO THE 90S NEARLY
EVERYWHERE ACROSS THE FORECAST AREA...WITH LOWS IN THE UPPER 60S AND
LOWER 70S. WHILE WEAK UPPER LEVEL IMPULSES MAY APPROACH THE
REGION...THE BUILDING RIDGE WILL HELP KEEP WEAK COLD FRONTS FROM
REACHING THE MISSOURI REGION. THINK MOST ACTIVITY WILL THEREFORE
STAY NORTH AND EAST OF THE AREA...LEAVING CHANCES GENERALLY LESS
THAN 15 PERCENT. SO WITH THE EXCEPTION OF LINGERING SLIGHT CHANCES
ON TUESDAY DUE TO A FRONT POSSIBLY IN THE AREA AT THE BEGINNING OF
THE EXTENDED PORTION...HAVE KEPT THAT TIME-FRAME DRY FOR NOW.

NRR

&&

.AVIATION...

A FEW CU BEGINNING TO POP UP ACROSS THE AREA AS AIR MASS
DESTABILIZES. FRONTAL BOUNDARY...CURRENTLY MOVING ITO SOUTHERN
IOWA/NEBRASKA...WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY ACROSS
NORTHERN MISSOURI THIS AFTERNOON AND EVENING. FOR THE TIME
BEING...KEPT VCTS IN THE TAFS UNTIL A BETTER HANDLE ON THE STORM
SCALE EVOLUTION CAN BE REALIZED. SHOULD SEE PRECIP APPROACH KSJT BY
23Z AND THEN SOUTHWARD THEREAFTER. OTHERWISE...EXPECTING MOST OF THIS
ACTIVITY TO WEAKEN WITH THE LOSS OF DAYTIME HEATING.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jul 14, 12:51 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT SAT JUL 14 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1251 PM CDT SAT JUL 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF A
FRONTAL SYSTEM MOVING INTO NORTHERN MISSOURI. WITH INCREASING
INSTABILITY THROUGH THE AFTERNOON HOURS...SOME OF THESE STORMS MAY BE
CAPABLE OF DAMAGING WINDS AND SMALL HAIL AS THEY MOVE THROUGH THE
AREA...MAINLY NORTH OF A KANSAS CITY TO MOBERLY LINE. IN ADDITION...LOCALLY
HEAVY RAINFALL MAY CAUSE SOME FLOODING IN STRONGER STORMS. THUNDERSTORMS
LOOK TO DEVELOP ACROSS NORTHERN MISSOURI AROUND 300 PM AND MOVE
SOUTHWARD THROUGH THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

DEROCHE

In the hours before

Local storm report, Jul 14, 8:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     PLATTE CITY             39.36N 94.78W
07/14/2007                   PLATTE             MO   TRAINED SPOTTER

            SEVERAL SHINGLES BLOWN OFF...ESTIMATING 68 MPH
            WIND...0.88 INCH HAIL

&&

PC
Local storm report, Jul 14, 8:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND GST     10 WNW PURDIN           40.01N 93.34W
07/14/2007  E70 MPH          LINN               MO   TRAINED SPOTTER

            NEAR LINN AND GRUNDY COUNTY LINE...ESTIMATE MAY BE A
            LITTLE HIGH...RELAYED REPORT.

&&

PC
Local storm report, Jul 14, 8:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             10 NW CHILLICOTHE       39.89N 93.69W
07/14/2007  E1.00 INCH       LIVINGSTON         MO   TRAINED SPOTTER

            ALSO ESTIMATED 50 MPH WINDS

&&

PC
Special weather statement, Jul 14, 9:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT SAT JUL 14 2007

KSZ025-103-150230-
ATCHISON-LEAVENWORTH-
902 PM CDT SAT JUL 14 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN LEAVENWORTH AND
SOUTHWESTERN ATCHISON COUNTIES UNTIL 930 PM CDT...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF EFFINGHAM...OR 18 MILES
SOUTHWEST OF ATCHISON...MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  6 MILES SOUTHWEST OF EASTON BY 930 PM CDT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jul 14, 9:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SAT JUL 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             LOCK SPRINGS            39.85N 93.78W
07/14/2007  E1.00 INCH       DAVIESS            MO   TRAINED SPOTTER

&&

PC
Special weather statement, Jul 14, 9:23 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT SAT JUL 14 2007

MOZ025-150300-
MACON-
923 PM CDT SAT JUL 14 2007

...SIGNIFICANT WEATHER ALERT FOR MACON COUNTY UNTIL 1000 PM CDT...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BUCKLIN...OR 16 MILES
SOUTHWEST OF LA PLATA...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  CALLAO AND 8 MILES SOUTHWEST OF ATLANTA BY 940 PM CDT.
  BEVIER BY 945 PM CDT.
  MACON BY 955 PM CDT.

THE TOWNS OF ETHEL AND ELMER ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:44 PM CDTSevere Thunderstorm WarningEAXClay, Platte46 min
Jul 14, 8:10 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston35 min
Jul 14, 8:15 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte22 min
Jul 14, 8:47 PM CDTSevere Thunderstorm WarningEAXChariton, Daviess, Linn, Livingston43 min
Jul 14, 8:56 PM CDTAreal Flood AdvisoryEAXGrundy, Linn, Livingston119 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.